# SDR 2019F00068

- Difficulty date: August 27, 2018
- Submitted: August 27, 2018
- Operation: General aviation
- Make and model: Boeing 717-200
- Aircraft time: 71,366 hours, 65,129 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Part number: 5910047501
- Part serial: DL1
- Condition: Delaminated
- Location: Lt Wing Aileron
- Part time: 71,366 hours, 65,129 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DELAMIANTION ON THE UPPER AND LOWER SURFACE OF THE LT WING AILERON TAB.
